MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number FGA15080-040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intracranial Hemorrhage (1891); Eye Pain (4467)
Date of Event 03/01/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for analysis.Additionally, procedural images were not provided; therefore, the reported event cannot be confirmed.The instructions for use identifies death and hemorrhage as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that a web device was implanted in a ruptured aneurysm of the left internal carotid artery bifurcation on (b)(6) 2020 with good occlusion of the aneurysm and stagnate flow in the sac.The patient was evaluated one month post-op and the aneurysm did not show up on mra.The aneurysm was determined to be occluded.At three months post-op, the patient developed eye pain.Imaging revealed the aneurysm had grown significantly, the aneurysm appeared to have significant filling in the neck and base of the aneurysm sac, and the web was compacted into the dome.The patient experienced acute symptoms was diagnosed with a large subdural hematoma and subarachnoid hemorrhage.The patient later passed away.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11853150
Report Number2032493-2021-00177
Device Sequence Number4017350
Product Code OPR
UDI-Device Identifier00856956005817
UDI-Public(01)00856956005817(11)200304(17)250228(10)20030411C
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberFGA15080-040
Device Catalogue NumberFGA15080-040
Device Lot Number20030411C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age73 YR